# SDR MAC020701

- Difficulty date: February 9, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N904FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- Aircraft time: 22,323 hours, 28,610 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 54079
- Part serial: 548
- Condition: Leaking
- Location: Hyd System
- Part time: 21,359 hours, 27,720 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING DEPARTURE, THE GREEN HYDRAULIC SYSTEM LIGHT ILLUMINATED.
